# SDR DHL2003742506

- Difficulty date: December 1, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN SEAT TRACK LBL 42 BS 990/1050 HAS CORROSION.  FOUND SEAT TRACK TO BE OUT OF LIMIT AT LBL 42 BS 990-1080 IAW SRM B-727-53-10-1 FIG 3.  FABRICATED SEAT TRACK AT LBL 42 BS 990-1080 MAT USED BAC1520-792 PO 99125 DIAMETER 60 INCHES IAW B-727 SRM 53-10-5 FIG 2.  ALODINE AND PRIME IAW B-727 SRM 51-10-2.  INSTALLED NEW SEAT TRACK BS 990 TO 1050 LBL 42 INCHES IAW B-727 SRM 53-10-5 FIG 7.
